# SDR K5L2011F00000

- Difficulty date: December 2, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N60AR
- Make and model: Beech 200BEECH
- Aircraft serial: BB1743
- Engine: Pwa PT6A42
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23048016
- Part serial: Y0154
- Condition: Inoperative
- Location: Lt Engine
- Part time: 4,813 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT STARTER WOULD NOT ROTATE ENGINE.  MX TROUBLESHOT AND FOUND STARTER/GENERATOR INOPERATIVE.  REPLACED WITH O/H UNIT AND ENGINE STARTED ON NEXT ATTEMPT.
